# SDR ALG2005F00046

- Difficulty date: July 25, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- Engine: Allsn 250C28B
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 04638C80Z382
- Part serial: 2809
- Condition: Severed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, FOR CARGO TRANSPORT, THROTTLE WAS REDUCED TO FLIGHT IDLE BUT ENG RPM STAYED THE SAME, THROTTLE WAS OPENED AND CLOSED SEVERAL TIMES WITH NO EFFECT ON ENG RPM.  FINALLY, PILOT SHUT ENGINE OFF BY TURNING THE MAIN FUEL SHUT OFF AND NOTIFIED MAINTENANCE.  MECHANIC, UPON INSPECTION, DISCOVERED THAT INNER CABLE WS SEVERED 2 FT FROM THE THROTTLE IN THE COCKPIT.  REMOVED AND REPLACED THE CABLE AND THE AC WAS RETURNED TO SERVICE UPON COMPLETION OF FUNCTION CHECKS IAW MM.  (K)
